Discussions By Condition: Medical Stories

losartan side effect

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • August 12, 2009
  • 09:06 AM

my name is Hao, and I am under Losartan treatment. I have suffered from the side effects of losartan such as:
diziness, nausea, vommiting, insomia. I went to see a doctor & he said it was perfectly normal. But, this symptoms have been affecting my daily routine and its affecting my performance at work.
I am staing to doubt my Physician's opinion.
I am not sure who's opinion to trust.
Can I have an opinon that could improve my condition. It would mean a lot of improvement in my life

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?